MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION THV 1000-21 3F AORTIC BIO 21MM; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVE DIVISION THV 1000-21 3F AORTIC BIO 21MM; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 1000-21
Medical Device Problem Codes Gradient Increase (1270); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); No Information (3190)
Date of Event 10/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that nine years and eight months post implant of this bioprosthetic valve, a transcatheter valve was implanted valve-in-valve for unknown reasons.No additional adverse patient effects were reported. .
 
Additional Manufacturer Narrative
Medtronic received additional information that the bioprosthetic valve was replaced due to increased gradients and stenosis.No additional adverse patient effects were reported. if information is provided in the future, a supplemental report will be issued.

Brand Name
THV 1000-21 3F AORTIC BIO 21MM
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key8102093
Report Number2025587-2018-03177
Device Sequence Number2024607
Product Code LWR
UDI-Device Identifier00613994868220
UDI-Public00613994868220
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P060025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1000-21
Device Catalogue Number1000-21
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2018
Supplement Date Received by Manufacturer11/16/2018
Initial Report FDA Received Date11/26/2018
Supplement Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient Weight82